a little over a month ago I injured my knee causing a partial medial meniscal tear, a partial lateral meniscal tear and a grade II MCL sprain. I am waiting to see the surgeon but today received an injection to try to help with the pain and swelling. This morning I rated my pain at a 7 or 8, but now my leg feels 10 times worse right now. Instead of the pain being isolated in my knee as before, I am having horrible cramping throughout my whole leg. Is the increase in pain from the injection? Can I expect the pain to lessen? If so, how soon? My doc is completely against pain meds so I have only been taking ibuprofen 4 times per day. Any advice would be greatly appreciated.
thank you. I wish I didn't have to wait to see the surgeon, but because of her back up, the wait is very long. I did read that cortisone injections can cause a "cortisone flare". I don't know if this is the case with me. I have tried to call the Physicians asst. at the surgeons office but they have not responded to my numerous calls. Do you believe this is something I should seek emergent care for?
you could potentially have a blood clot to that leg, especially if the pain is now in your whole leg. I would see your PCP who could probably see you sooner than later or go to the ER to have it checked out,
I was playing soccer this weekend and had a colision with the keeper. I slid in, the keeper hit me in my shin and I believe, on the outside of my knee. I had extreme pain localized to the inside of my knee. Went straight to the ER and they think I have a partial tear/full tear of my MCL. If I had a partial tear would I be able to cut/pivot? I cannot do either and I am just barly able to bear weight on it. I am walking with crutches but trying to keep my leg moving forward and back as much as possible (orders from my orthepedic surgeon who I see tomorrow). if i move it sideways, either way, i get a sharp pain, a "jolt" near the lower inside of my knee. I guess I will find out more tomorrow, but thought I would ask....
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.